# SDR DALA2017080105859

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 79,485 hours, 60,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG WHEEL WELL CUTOUT FWD LOWER FRAME CRACKED. CRACK IS MULTI DIRECTIONAL AND IS LOCATED APPROX 10 INCHES DOWN FROM UPPER ATTACH FITTING.  STOP DRILLED CRACK TIPS PER MD88 SRM 51-01. PERFORMED 10X DETAILED VISUAL INSPECTION. ALL CRACKS CONTAINED TO STOP DRILL HOLES.  REMOVED DAMAGED FRAME. INSTALLED REPLACEMENT FRAME DWG 5930584.
